Day 3 of buserelin today, still not liking the injections, but at least I know what to expect now. I have, however, experienced my first real side effect….. After I went back to bed after my injection, I had the most vivid dreams. First of all I dreamt I was shoe shopping with an old school friend, who was really good friends with Victoria Beckham, who came along too. VB was looking for flat, black strappy sandals, instead she found a mid calf length white tutu type skirt, with pink/iridescent sequins all over it, the sort of thing you would find in a child’s dressing up box. Anyway, VB loved it, tried it on, and was parading around topless, looking for a top to go with it. David Beckham then walked in, telling VB that she shouldn’t be buying new things, as they were on an economy drive. He then went down to the staff room, and made himself a fry-up, with black pudding, claiming it was healthy….. The dream then changed to me being in one of the lifts at the hospital I work in, I wanted to go to the second floor, but the lift bypassed all the floors, spun around, and opened up on the roof, where we were told to sit on the edge, where we could watch the comedian John Bishop hosting an underwater dinner party. There were underwater helium balloons, which were lit up so they would glow. JB was wearing a big glass bowl on his head. My dream then changed to me walking up the road, and I saw a bloke who I had recently challenged about inciting religious hatred (in real life). He pointed at me, and asked me to speak to him he then proceeded to start attacking me, and beating me up! It was horrible! My dream then went back to my house, where one of my chickens was vomiting natural yoghurt, I rushed her into the kitchen, bathed her and nursed her back to health.
And, the Husband also felt my wrath! I was a total bitch to him, and he was lovely to me, but did tell me I was being a bitch, we made me giggle. I also shouted at some smart-ass in the street who was having a go at me for not indicating, even though it was blocked off in one of the directions, meaning I could only go one way….
So, there we have it, my first Buserelin side effects……!